# SDR I5EA2023051200002

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N314XA
- Make and model: Boeing 737484
- Aircraft serial: 25314
- Aircraft time: 65,357 hours, 40,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 55344
- Condition: No Test
- Location: M1478/ Sta. 308l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP LH FWD CABIN.  REMOVED AND REPLACED BATTERY PACK AT M1478 STA. 308L IAW B737-400 AMM 33-51-51 OPS CHECK GOOD.
